# SDR USAA2014031000002

- Difficulty date: March 7, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- Aircraft time: 17,943 hours, 2,447 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIDS PANEL INDICATES 4R DOOR LOW PRESS CAUTION.  MX SERVICED DOOR ASSIST BOTTLE AT DOOR 4R.
